# SDR SWIA200922146

- Difficulty date: June 8, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 13,692 hours, 11,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM AND CLIPS CRACKED.  (C CHECK)  REPAIRED PER REO.
